It is currently Thu Aug 17, 2017 3:52 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
PostPosted: Tue Aug 13, 2013 1:02 pm 
Offline
New Poster
New Poster

Joined: Tue Aug 13, 2013 12:45 pm
Posts: 2
I know someone who was taking heroin for about 8 months. started feeling withdrawls when they stopped. So they decided to quit. They got some suboxone to help. They started feeling bad within 24 hours and took about 1 mg of suboxone and then felt better retty fast. then took another mg the next day. they got sick and felt pretty bad after the 2nd dose. now its 24 hours later and thier tight in their chest and feel like they are having trouble breathing. They have a history of anxiety, did they overdose on suboxone, or just took a little to much and got sick. they are worried they overdose because of the breathing issue. but i could be anxiety. can you overdose on just about 2mg in a 48 hour peroid


Top
 Profile  
 
PostPosted: Tue Aug 13, 2013 3:56 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 08, 2013 1:02 pm
Posts: 1342
Location: West Tennessee
Hi Def,

First off, I'm not a doctor and any advice I'm giving here is purely my own opinion. That being said, I don't think it's very likely at all that someone with a history of heroine use would be feeling any ill effects from suboxone using only 2mg. Doctors routinely start addicts out at doses of 8-16mgs as a beginning dose. Every now and then we will see people coming here complaining of nausea and a bit of a "high" feeling from the first few days. But that is usually people on higher doses with a lower tolerance for opiates.

My guess is that the tight chest is anxiety related, and the nausea is probably still a lingering effect from the heroine wd. 1mg doses probably won't cover all of the WD for someone with a habit like that. Is your friend feeling any other WD symptoms still?

_________________
No one can make you feel inferior without your consent. ~ Eleanor Roosevelt


Top
 Profile  
 
PostPosted: Tue Aug 13, 2013 4:28 pm 
Offline
New Poster
New Poster

Joined: Tue Aug 13, 2013 12:45 pm
Posts: 2
No, they are feeling better. still have a neasuea but they think thats just thier IBS acting up from the medicine maybe. but thier breathing has gotten better. They didnt take any suboxone today. its been 3 days since thier last heroin use so they are going to ride it out from here since the worst has to be over. but the first does of suboxone def took away all the withdrawl they were feeling, its just weird that when they took another mil abut 12 hours later, they felt so wierd and got sick.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group